# SDR MEX2003080

- Difficulty date: March 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N1003P
- Make and model: Doug DC-9-32
- Aircraft serial: 48150
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 39200485503
- Condition: Broken
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERIOR INSPECTION, DETECTED A BREAK IN THE LEFT WING SLATS ACTUATORS ACCESS DOOR, THE FASTENER POINT OF THE UPPER SLAT ACTUATOR WAS BROKEN. BOTH CYLINDERS ACTUATORS WERE REPLACED IAW MM 27-80-5.  (M)
